# SDR UPS01435428

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 FWD CARGO COMPT STA 800 S45L TO S46L FRAME CHORD & WEB FOUND CORRODED.     BS 800 STR 45L - 45R FRAME ATTACH LWR ''T'' CHORD AND WEB REPLACED AS PER SRM 5101 P.8. BLEND OUT CORROSION DEPTH 0.050 , WIDTH 1 INCH , LENGHT 2 INCHES.
